SLOW INVARIANT MANIFOLDS AS CURVATURE OF THE FLOW OF DYNAMICAL SYSTEMS

Abstract : Considering trajectory curves, integral of n-dimensional dynamical systems, within the framework of Differential Geometry as curves in Euclidean n-space, it will be established in this article that the curvature of the flow, i.e. the curvature of the trajectory curves of any n-dimensional dynamical system directly provides its slow manifold analytical equation the invariance of which will be then proved according to Darboux theory. Thus, it will be stated that the flow curvature method, which uses neither eigenvectors nor asymptotic expansions but only involves time derivatives of the velocity vector field, constitutes a general method simplifying and improving the slow invariant manifold analytical equation determination of high-dimensional dynamical systems. Moreover, it will be shown that this method generalizes the Tangent Linear System Approximation and encompasses the so-called Geometric Singular Perturbation Theory. Then, slow invariant manifolds analytical equation of paradigmatic Chua's piecewise linear and cubic models of dimensions three, four and five will be provided as tutorial examples exemplifying this method as well as those of high-dimensional dynamical systems.
Type de document :
Article dans une revue
International Journal of Bifurcation and Chaos, World Scientific Publishing, 2007, 18 (11), pp.3409-3430. 〈10.1142/S0218127408022457〉
Liste complète des métadonnées

Littérature citée [24 références]  Voir  Masquer  Télécharger

https://hal-univ-tln.archives-ouvertes.fr/hal-01054314
Contributeur : Jean-Marc Ginoux <>
Soumis le : mercredi 6 août 2014 - 22:32:18
Dernière modification le : lundi 21 mars 2016 - 17:36:36
Document(s) archivé(s) le : mercredi 26 novembre 2014 - 00:45:43

Fichiers

Ginoux Rossetto Chua.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Jean-Marc Ginoux, Bruno Rossetto, Leon Chua. SLOW INVARIANT MANIFOLDS AS CURVATURE OF THE FLOW OF DYNAMICAL SYSTEMS. International Journal of Bifurcation and Chaos, World Scientific Publishing, 2007, 18 (11), pp.3409-3430. 〈10.1142/S0218127408022457〉. 〈hal-01054314〉

Partager

Métriques

Consultations de la notice

138

Téléchargements de fichiers

176